Alert archive / Pennsylvania / Areal Flood Advisories in 2016
Areal Flood Advisory 129, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 13, 2016, 10:35 PM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2016, 10:35 PM EDT (02:35 UTC)
- Expired
- Aug 14, 2016, 2:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 131 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2757 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
686
WGUS81 KPHI 140235
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 PM EDT SAT AUG 13 2016
PAC025-089-140630-
/O.NEW.KPHI.FA.Y.0129.160814T0235Z-160814T0630Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE PA-CARBON PA-
1035 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
CENTRAL MONROE COUNTY IN NORTHEASTERN PENNSYLVANIA...
NORTHEASTERN CARBON COUNTY IN NORTHEASTERN PENNSYLVANIA...
* UNTIL 230 AM EDT
* AT 1033 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
THUNDERSTORMS. THIS WILL CAUSE MINOR FLOODING IN THE ADVISORY AREA.
UP TO ONE INCH OF RAIN HAS ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOUNT POCONO...EAST STROUDSBURG...CHRISTMANS...SCOTRUN...
TANNERSVILLE...MOUNTAINHOME...REEDERS...POCONO PINES...LONG POND...
HERNYVILLE...MCMICHAEL...MECKESVILLE...BLAKESLEE...ANALOMINK...
SUN VALLEY...PARADISE VALLEY...JONAS...ALBRIGHTSVILLE...
POCONO RACEWAY AND LAKE HARMONY.
ADDITIONAL RAINFALL OF AROUND AN INCH IS EXPECTED OVER THE AREA IN
THE NEXT HOUR OR SO. ADDITIONAL CLUSTERS OF THUNDERSTORMS MAY MOVE
INTO THE AREA AROUND MIDNIGHT AS WELL. THIS ADDITIONAL RAIN WILL
CAUSE MINOR FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.
&&
LAT...LON 4101 7508 4092 7579 4099 7578 4101 7573
4103 7574 4104 7577 4110 7575 4113 7570
4113 7566 4112 7565 4114 7562 4119 7524
$$
MWG2 follow-up statements
533
WGUS81 KPHI 140356
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1156 PM EDT SAT AUG 13 2016
PAC025-089-140630-
/O.CON.KPHI.FA.Y.0129.000000T0000Z-160814T0630Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE PA-CARBON PA-
1156 PM EDT SAT AUG 13 2016
...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 230 AM EDT FOR CENTRAL
MONROE AND NORTHEASTERN CARBON COUNTIES...
AT 1154 PM EDT...DOPPLER RADAR INDICATED MOST OF THE THUNDERSTORMS
WITH HEAVY RAIN HAD LEFT THE ADVISORY AREA. HOWEVER, UP TO TWO
INCHES OF RAIN HAVE FALLEN. SO IT WILL TAKE TIME FOR RUNOFF TO
RECEDE. THEREFORE...THE FLOOD ADVISORY REMAINS IN EFFECT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOUNT POCONO...EAST STROUDSBURG...CHRISTMANS...SCOTRUN...
TANNERSVILLE...MOUNTAINHOME...REEDERS...POCONO PINES...LONG POND...
HERNYVILLE...MCMICHAEL...MECKESVILLE...BLAKESLEE...ANALOMINK...
SUN VALLEY...PARADISE VALLEY...JONAS...ALBRIGHTSVILLE...
POCONO RACEWAY AND LAKE HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4101 7508 4092 7579 4099 7578 4101 7573
4103 7574 4104 7577 4110 7575 4113 7570
4113 7566 4112 7565 4114 7562 4119 7524
$$
SFJ015
WGUS81 KPHI 140544
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
144 AM EDT SUN AUG 14 2016
PAC025-089-140554-
/O.CAN.KPHI.FA.Y.0129.000000T0000Z-160814T0630Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE PA-CARBON PA-
144 AM EDT SUN AUG 14 2016
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR CENTRAL MONROE AND
NORTHEASTERN CARBON COUNTIES...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4101 7508 4092 7579 4099 7578 4101 7573
4103 7574 4104 7577 4110 7575 4113 7570
4113 7566 4112 7565 4114 7562 4119 7524
$$
SFJWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 13, 9:38 PM EDT, 57 minutes earlier.
Area forecast discussion, Aug 13, 9:38 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
938 PM EDT SAT AUG 13 2016
.SYNOPSIS...
High pressure entrenched off shore will result in continued hot
and humid weather across our region. A very weak cold front is
forecast to approach the region late Sunday, before it stalls over
our region to start the work week. Low pressure passing to our
north during midweek will trail another cold front through the
region. Thereafter, high pressure should dominate our weather for
the end of the week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
The convection that moved from Berks County eastward into
northern New Jersey this evening was weakening rapidly at 9:30 PM.
The trend is expected to continue. Meanwhile, another round of
convective development was moving onto the Pocono Plateau. Those
thunderstorms will continue to lift northeastward and into
southeastern New York before midnight. We are not anticipating any
additional precipitation after midnight based on the consensus of
the model guidance.
We are anticipating a clear to partly cloudy sky for the
overnight period with a light southwest to south surface flow.
Conditions will remain very humid and low temperatures should
favor the 70s with some urban spots not getting below 80 degrees.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Sunday will continue with the hot and humid conditions across the
area. Temperatures are expected to be close to what they were on
Saturday, but dewpoints may be a couple of degrees lower.
Nevertheless, we should still see heat index values between
100-110 for much of the area. Therefore the Excessive Heat Warning
will remain in place through Sunday. We did not extend the Heat
Advisory for Carbon and Monroe as they may only reach heat index
values in the mid to upper 90s.
Sunday should start off dry, but similarly to Saturday, the heat
and humidity will lead to quite a bit of instability across the
area. Any weak vorticity within the flow aloft will help create
showers and thunderstorms during the afternoon, especially for the
northern half of the area. Any thunderstorms that occur on Sunday
will once again produce heavy rain and gusty winds.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
**Heat related hazards into Tuesday or Wednesday of next week with
the I-95 heat wave possibly lasting through the entire period**
500 MB: The +1 to +2 standard deviation hot ridge aloft will be
anchored over the western Atlantic through Wednesday. A bit of
troughing occurs in the northern Atlantic late in the week before
northeastern USA ridging develops next weekend.
Temperatures: August so far has averaged generally 1 to 3.5
degrees above normal with above normal warmth continuing this
entire period of Sunday night through Saturday and probably well
beyond into the week two D8-14. Calendar day averages should be 10
degrees above normal Monday with lower heat indices due to a
lowering of both temp and dewpoint, then still nearly 10 degrees
above normal Tuesday and Wednesday when the humidity returns,
cooling to about 5F above normal Thursday-Saturday.
Forecast basis: Unless otherwise noted, a 50 50 blend of the
12z/13 GFS/NAM MOS guidance Sunday night-Monday night, thereafter
the 12z/13 GFS MEX MOS for Tuesday and 15z/13 WPC Guidance
Wednesday- Saturday. 12z/13 warmer MEX MOS maximum temps were
applied at times during the Wednesday-Saturday period supported by
the warmer 12z/13 ECMWF 2 meter temperatures.
HAZARDS: while not as intense as this weekend, potential exists
that we'll need heat advisory headlines on Monday and Tuesday for
the southern portions of our forecast area (PHL southward).
The dailies...
Sunday Night...Fair and still hot through the evening, especially
if there isn't any rain cooling-relieving convection.
Monday...Sunny and hot (mid 90s PHl area), but not quite as humid
north one half of the forecast area. Day 6 of the
PHL/ILG/RDG/TTN/GED/ACY heat wave (D5 ABE). Some sign of heavy
convection Delmarva late in the day or evening. PWAT range from
1.6 north to nearly 2 inches south. Light winds, mainly westerly
trending south late in the day.
Tuesday...A short wave advancing eastward toward NYS will
probably produce periods of showers and thunderstorms with an
above average chance of scattered severe thunderstorm occurrence
northwest of I-95 later in the day. Thus, late Tuesday into
Tuesday evening looks to be the highest chance for widespread
rainfall in the next week. Precipitable water values will continue
much higher than normal (return moisture advection occurs in the
mid and upper levels between Monday night and Tuesday)...09z/13
modeled SREF PWAT of 2 inches along and southeast of I-95. This is
adds a concern of heavy rain and a convective flash flood threat.
Probable D7 heat wave PHL/ILG/TTN/GED with max temp uncertainty in
PHL ranging anywhere from 90 to 97F depending in large part upon
whether convective debris/tstorms are in the PHL area between 8 am
and 2PM. If none...then am confident of mid 90s. The question and
confidence decreases: what will be the convective cloud
debris/shower situation that morning. Severe risk: Low pressure to
the north with increased 0-3km and 0-6km shear should results in
svr storms sometime Tuesday afternoon/evening.
Wednesday...Its questionable whether there will be any leftover
convection in NJ/DE, otherwise Fair and hot, but maybe lowering
dewpoints late in the day? There is a small chc of showers in the
forecast but confidence on any rain occurrence Wednesday is below
average. D8 PHL/ILG/TTN/GED heat wave.
Thursday and Friday...Partly cloudy, maybe an afternoon shower or
thunderstorm. Highs 86-91. Confidence: average.
Saturday...Probably dry and nice. Highs in the 80s to around 90
depending on location.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Generally VFR conditions are expected through the TAF period. The
evening showers and thunderstorms should continue to move eastward
and away from our TAF sites.
We will keep the possibility of MVFR visibility restrictions in
the TAFs for KRDG and KABE around daybreak Sunday due to today's
rainfall at those locations.
While there may be scattered showers and thunderstorms on Sunday
afternoon, their timing and coverage remains a low confidence
forecast at this time. As a result, there is no mention in the
TAFs.
A south to southwest wind around 6 to 10 knots into this evening
should fall below 6 knots overnight and it may become variable in
spots. The south to southwest wind is expected to redevelop for
Sunday at speeds of 6 to 12 knots with localized gusts near 20
knots.
Outlook...
Sunday night through Monday night...Mostly VFR with light winds,
except for gusty winds and lower ceilings and visibilities if any
of the isolated or scattered thunderstorms move over a TAF site.
Confidence: Above average.
Tuesday into early Wednesday...Thunderstorms should be more
widespread through this period (especially Tuesday and Tuesday
night). MVFR and even IFR conditions will be possible with any
thunderstorms. Otherwise, VFR conditions are expected. south to
southwest wind. Confidence: Above average.
Later Wednesday...VFR. West wind gust 15 to possibly 20 kt.
Confidence: Average.
Thursday...VFR but chance of mvfr conditions in a shower or
thunderstorm. Confidence: below average.
&&
.MARINE...
Gusty southwest winds will continue across the waters tonight
through Sunday as high pressure remains to our east and southeast.
There are some strong winds aloft, but with the warm air creating
enough of an inversion, winds are expected to remain below Small
Craft Advisory levels, but still gust around 20 knots at times.
The strongest wind gusts will likely occur right along the
coastline during the afternoon/evening hours.
Outlook...
Sunday night through Tuesday...winds and seas should stay below
SCA criteria. However, gusty winds will be possible near
thunderstorms. Light westerly winds Sunday night and Monday trend
southerly late in the day then south to southwest Tuesday.
Confidence: Above average.
Wednesday...westerly winds are expected to increase through the
day and may gust near 25 kt at times on the coastal waters.
Confidence: below average.
Thursday...Light westerly winds. No marine headlines anticipated.
Confidence: above average.
RIP CURRENTS...The rip current risk will remain moderate for New
Jersey and low for Delaware through this evening. Sunday's risk
could approach moderate for New Jersey, and is currently expected
to remain low for Delaware.
Outlook Monday - Wednesday...mostly low enhanced risk for the
formation of dangerous rip currents but an upward modification to
moderate may be needed on one or two of these days, dependent on
the strength of the onshore flow. The nearly constant underlying
11 second 1 foot east southeast swell is a concern.
Water temperatures: continue generally well above normal and
while not at record levels, still are quite notable.
&&
.CLIMATE...
Record high at Atlantic City International Airport today...97F.
Old record 96 in 2002 and 2005.
MAX HI sampling for today.
ESN 122
MJX 116
WRI 115
ILG 110
DYL 113
PHL 111
AC (airport) 111
MMU 110
K22N (Lehighton) in Carbon County 103
Record high temperatures listed:
Aug 13 14 15
ACY...96-2005* 97-1985 100-1988
PHL...99-2002* 99-2002 98-1988
ILG...99-1986 96-2005* 98-1988
ABE...98-2002* 99-2002 97-1988
TTN...98-2002 99-2002 97-1988
GED...100-2002 97-2002 95-1985
RDG...100-1944 100-2002 96-2002*
MPO...90-2005 95-1911 88-2002
#90F days thru August 13, yearly mean from POR, and the XMACIS
POR
ABE 25 17 1922
ACY 22 10 1874
GED 26 27 1998
PHL 29 21 1873
RDG 27 21 1999
TTN 24 20 1998
ILG 24 20 1894
ABE only 1 day below normal since 7/21.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 9 PM EDT Sunday for PAZ060>062-
070-071-101>106.
NJ...Excessive Heat Warning until 9 PM EDT Sunday for NJZ001-
007>010-012>027.
DE...Excessive Heat Warning until 9 PM EDT Sunday for DEZ001>004.
MD...Excessive Heat Warning until 9 PM EDT Sunday for MDZ008-012-
015-019-020.
MARINE...None.
&&
Synopsis...Drag/Johnson
Near Term...Iovino
Short Term...Robertson
Long Term...Drag
Aviation...Drag/Iovino
Marine...Drag/Robertson
Climate...DragHazardous weather outlook, Aug 13, 7:12 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 712 PM EDT SAT AUG 13 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ060>062-070-071-101>106-142315- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 712 PM EDT SAT AUG 13 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. HEAVY RAIN LEADING TO FLOODING WILL BE POSSIBLE WITH THUNDERSTORMS TUESDAY WITH A CHANCE OF ISOLATED SEVERE THUNDERSTORMS LATER IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-142315- CARBON-MONROE- 712 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN LEADING TO FLOODING WILL BE POSSIBLE WITH THUNDERSTORMS TUESDAY WITH A CHANCE OF ISOLATED SEVERE THUNDERSTORMS LATER IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-142315- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 712 PM EDT SAT AUG 13 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS ON SUNDAY. HEAVY RAIN LEADING TO FLOODING WILL BE POSSIBLE WITH THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-142315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 712 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 13, 9:12 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EDT SAT AUG 13 2016
NJZ008-140200-
MORRIS-
912 PM EDT SAT AUG 13 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MORRIS COUNTY...
AT 911 PM EDT...A STRONG THUNDERSTORM WAS OVER VICTORY GARDENS...OR
NEAR MORRISTOWN...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DOVER...MADISON...FLORHAM PARK...EAST HANOVER...
LINCOLN PARK...BOONTON...WHARTON...ROCKAWAY...MORRIS PLAINS...
MOUNTAIN LAKES...RIVERDALE...VICTORY GARDENS...PARSIPPANY...
PEQUANNOCK TOWNSHIP...HANOVER TOWNSHIP AND WHITE MEADOW LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4091 7433 4083 7433 4078 7437 4076 7451
4089 7459 4100 7433 4100 7430 4098 7430
4097 7428 4092 7429 4091 7427 4090 7427
TIME...MOT...LOC 0111Z 251DEG 27KT 4084 7453
MWGSpecial weather statement, Aug 13, 9:19 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 919 PM EDT SAT AUG 13 2016 NJZ009-010-012-140145- SOMERSET-HUNTERDON-MIDDLESEX- 919 PM EDT SAT AUG 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTERDON...CENTRAL SOMERSET AND NORTHWESTERN MIDDLESEX COUNTIES... AT 918 PM EDT...A STRONG THUNDERSTORM WAS OVER FLEMINGTON...OR 13 MILES SOUTHWEST OF SOMERVILLE...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOMERVILLE...SOMERSET...BRIDGEWATER...BOUND BROOK...MANVILLE... FLEMINGTON...MILLSTONE...FLAGTOWN...MARTINSVILLE...BELLE MEAD... CLOVERHILL...WHITE HOUSE STATION...RARITAN AND SOUTH BOUND BROOK. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4041 7491 4059 7486 4065 7458 4047 7449 TIME...MOT...LOC 0118Z 257DEG 32KT 4050 7484 MWG
Special weather statement, Aug 13, 9:28 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 PM EDT SAT AUG 13 2016
PAZ054-055-140215-
CARBON-MONROE-
928 PM EDT SAT AUG 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MONROE AND
CARBON COUNTIES...
AT 928 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LAKE ARIEL TO NEAR MCADOO...AND MOVING SOUTHEAST
AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEHIGHTON...MOUNT POCONO...TOBYHANNA...JIM THORPE...NESQUEHONING...
WEATHERLY...SKYTOP...CHRISTMANS...SCOTRUN...MOUNTAINHOME...
POCONO PINES...LONG POND...BELTZVILLE STATE PARK...MCMICHAEL...
MECKESVILLE...ARROWHEAD LAKE...BLAKESLEE...NEW MAHONING...
CANADENSIS AND PENN FOREST RESERVOIR.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4116 7515 4074 7575 4081 7587 4091 7599
4101 7573 4103 7574 4105 7577 4109 7577
4113 7569 4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 0128Z 334DEG 20KT 4148 7537 4086 7602
MWGLocal storm report, Aug 13, 10:11 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1011 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG TEMPLE 40.41N 75.92W
08/13/2016 BERKS PA TRAINED SPOTTER
A FEW TREES BLOWN DOWN AND SMALL ROW BOAT THROWN
APPROXIMATELY 30 FEET
&&
EVENT NUMBER PHI1601723
SFJLocal storm report, Aug 13, 10:14 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL ALBRIGHTSVILLE 41.01N 75.60W
08/13/2016 E0.75 INCH CARBON PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1601724
SFJLocal storm report, Aug 13, 10:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1025 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND DMG 2 N EFFORT 40.97N 75.43W
08/13/2016 MONROE PA TRAINED SPOTTER
SEVERAL LARGE TREE BRANCHES BLOWN DOWN. WINDS ESTIMATED
ABOVE 60 MPH.
&&
EVENT NUMBER PHI1601725
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:05 PM EDT | Special Weather Statement | PHI | Northampton | 40 min |
| Aug 13, 8:16 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 44 min |
| Aug 13, 8:27 PM EDT | Severe Thunderstorm Warning | PHI | Northampton | 48 min |
| Aug 13, 9:00 PM EDT | Special Weather Statement | PHI | Bucks | 45 min |
| Aug 13, 9:28 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 47 min |
| Aug 13, 9:55 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe, Northampton | 50 min |
| Aug 13, 10:46 PM EDT | Special Weather Statement | PHI | Monroe | 44 min |
| Aug 13, 11:15 PM EDT | Severe Thunderstorm Warning | PHI | Monroe, Northampton | 45 min |
| Aug 13, 11:46 PM EDT | Special Weather Statement | PHI | Monroe | 29 min |
| Aug 14, 12:30 AM EDT | Special Weather Statement | PHI | Monroe | 45 min |
| Aug 14, 6:24 PM EDT | Special Weather Statement | PHI | Monroe | 51 min |
| Aug 14, 6:57 PM EDT | Special Weather Statement | PHI | Berks | 48 min |
| Aug 14, 7:31 PM EDT | Special Weather Statement | PHI | Montgomery | 44 min |
| Aug 14, 7:56 PM EDT | Special Weather Statement | PHI | Chester | 49 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.